It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Birth Control Message Board


Birth Control Board Index


I am so glad to see these posts! I have been searching on the internet a long while and nothing on a link between IBS and BCP's or particulary YASMIN! I have the same problems!! Yasmin usage over 2 yrs. Love the clear skin and reliable birth control w/o wt gain... well constipation/bleeding continued... then abdominal pain... then no more soda.. limited milkshakes/fast food... progressively got worse..gastro doc gave colonoscopy said I have IBS-C... Zelnorm didn't work (numbness left side). Miralax/Glycolax laxative is amazing for the constipation and almost non existent gas!! Still the problematic foods and I feel more stressed out. I've been on Miralax since January. Now I am having lots of belching/burping, some GERD...feeling of food not going down... then I belch... etc...had upper GI series/barium swallow this week...will know next week...I've had 3 yeast infections and one case of bacterial vaginosis in the 2 yrs on yasmin. I am in my upper 20's...1 sexual partner... prior to that only 1 yeast infection over 10 yrs ago... Also more hair comes out since Yasmin and more moody/headaches. I never use to get headaches-ever. Feel tired more, wake up often in the night... also more trips to the bathroom last 2 yrs.. I know Yasmin has that anti water retention property in the progestin so maybe that's why the constipation got so bad...I am so sensitive to foods and what I use on my skin now.... I just feel like I'm falling apart. I have a job and degree in Nutrition. I eat healthy most of the time and take in much more fiber now also. This has all been quite upsetting. This week is my last week on Yasmin.. I will go off it and see if my symptoms also disappear. A clear face is not worth my health! I feel pregnant! and I'm definetly NOT! I was hoping to get on a lower dose ortho tri lo or mircette/kariva but if bcp's in general do this then I guess I'll get an IUD and a few bumps on my skin. I'm done with Yasmin I believe. Thanks for the encouragement to let me know I'm not the only one... 1 DR didn't really think it was the problem... my more recent DR said 'maybe the pill...' Thanks again for sharing your post with me!!





All times are GMT -7. The time now is 10:50 AM.





2018 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!